# SDR ASAA11510665

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 17,685 hours, 5,394 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Chain
- Part number: 41P5015
- Condition: Broken
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL TANK CAP LANYARD BROKEN.  REPLACED OIL TANK CAP LANYARD/ CHAIN REF AMM 79 11 01 801 F00.  NR 1 ENGINE.
